# SDR HEEA0013135

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2275Y
- Make and model: Bell 206B-3
- Aircraft serial: 3626
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER ON/OFF SWITCH LOOSE. PERFORMED PRELIMINARY INSPECTION.  FOUND ON/OFF SWITCH BROKEN.  REPLACED FACEPLATE ASSY, REPAIRED.  ADJUSTED TO SPECS.  BENCH CHECK GOOD.
